# SDR GUUA04170801

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 25,236 hours, 29,832 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9208, DURING APPROACH, LT LANDING GEAR INDICATOR DID NOT ILLUMINATE WITH GEAR DOWN, ATTEMPTED TO PUMP GEAR DOWN.  THE ANNUNCIATOR CAME ON BY ITSELF.  INSPECTED LANDING GEAR SYS, SECURED ANNUNCIATOR LEGEND. OPERATIONAL CHECK GOOD.
